# SDR CALA2025060905366

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 87,021 hours, 34,651 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCKS/TOXIC FUMES SMELL ATGATE WHILE RUNNING APU.SM ELLED THROUGHOUT A/C ACPED ECS DECONTAMINATION TEST TASK 21-00-00-615-802-A NO TOXID FUMES OR ODERS NOTED. REMOVED AND REPLACED RECIRCULATION FILTERS.21-21-41-400-001-A.
